# SDR SWAA2024090320668

- Difficulty date: July 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET OF PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY 2024-458870<[01] REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY IAW DWG 212A1101.;[02] CORRECTED STEP 1: REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY IAW DWG 212A1101 REV A.;[03] REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY IAW DWG 212A1101 REV A.
